MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø46; SHOULDER HUMERAL HEAD

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø46; SHOULDER HUMERAL HEAD
Model Number 04.01.0093
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 march 2023: lot 1903164: (b)(4) manufactured and released on 30-july-2019.Expiration date: 2024-07-21.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional devices involved batch reviews performed on 20 march 2023: anatomical shoulder system 04.01.0089 double eccenter (k170910) lot 1903973: (b)(4) manufactured and released on 18-sep-2019.Expiration date: 2024-09-03.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Anatomical shoulder system 04.01.0029 humeral anatomical metaphysis - cementless - 135° - 12 (k170910) lot 1811030: (b)(4) manufactured and released on 21-feb-2019.Expiration date: 2024-02-04.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Anatomical shoulder system 04.01.0133 hc pegged glenoid ø50 (k170910) lot 184441: (b)(4) manufactured and released on 04-feb-2019.Expiration date: 2024-01-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 3 years 1 month after the primary, the patient came in reporting pain due to a torn rotator cuff and the cause is unknown.The surgeon converted the patient from anatomic to reverse and the surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø46
Common Device Name
SHOULDER HUMERAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16723117
Report Number3005180920-2023-00237
Device Sequence Number15251489
Product Code KWS
UDI-Device Identifier07630040713160
UDI-Public07630040713160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2024
Device Model Number04.01.0093
Device Catalogue Number04.01.0093
Device Lot Number1903164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale